# SDR SWAA2022021716400

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 HOLES DAMAGED AT R-1 DOOR SCUFF PLATE STA. 291 TO STA. 328 / REMOVED DAMAGE AT 6 EA HOLES AT R-1 DOOR SCUFF PLATE STA 291 TO STA 328 AND REPAIRED IAW ER 18-03591 REV IR AND EA 1-753-33127 REV IR. SCUFF PLATE REPAIRED ON EA 1-A53-2076 REV 11
